# SDR CALA2009072100380

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT RT TRANSITION ZEE ANGLE HAS UPPER SURFACE CORROSION FROM STATION 727A TO 747, S25R.  FABRICATED AND INSTALLED NEW TRANSITION PANEL PER SRM 53-60-53.
